Alert archive / California / Hazardous Seas Warnings in 2011

Hazardous Seas Warning 15, NWS Eureka, CA

December 2, 2011

NWS Eureka, CA issued this hazardous seas warning at Dec 2, 2011, 11:33 PM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2011, 11:33 PM PST (07:33 UTC)
Expired
Dec 3, 2011, 3:00 PM PST
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WHUS76 KEKA 030733
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1133 PM PST FRI DEC 2 2011

PZZ450-031545-
/O.NEW.KEKA.SE.W.0015.111203T0733Z-111203T2300Z/
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1133 PM PST FRI DEC 2 2011

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. 

* WINDS...NORTH WINDS OF 20 TO 30 KT WILL DIMINISH TO 15 TO 25 
  KT ON SATURDAY AND CONTINUE TO EASE SATURDAY NIGHT. 

* WAVES...WIND WAVES OF 5 TO 7 FT WILL SUBSIDE TO 3 TO 5 FT ON
  SATURDAY. MIXED SEAS WITH A NW SWELL OF 7 TO 9 FT AT 13 SECONDS
  AND N 7 TO 9 FT AT 9 SECONDS. THESE WILL ALL COMBINE TO PRODUCE
  HAZARDOUS SEAS WITH A COMBINED HEIGHT 14 TO 17 FT. THESE SEAS
  WILL SLOWLY DIMINISH SATURDAY AND SATURDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-031545-
/O.NEW.KEKA.SE.W.0015.111203T0733Z-111203T2300Z/
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1133 PM PST FRI DEC 2 2011

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. 

* WINDS...NORTH WINDS OF 20 TO 30 KT WILL ONLY SLOWLY DIMINISH 
  LATER TONIGHT AND ON SATURDAY. GUSTS TO 35 KT ARE POSSIBLE 
  NEAR CAPE MENDOCINO TONIGHT. 

* WAVES...WIND WAVES OF 5 TO 7 FT WILL SUBSIDE TO 3 TO 5 FT ON
  SATURDAY. MIXED SEAS WITH A NW SWELL OF 7 TO 9 FT AT 13 SECONDS
  AND N 7 TO 9 FT AT 9 SECONDS. THESE WILL ALL COMBINE TO PRODUCE
  HAZARDOUS SEAS WITH A COMBINED HEIGHT 14 TO 17 FT. THESE SEAS
  WILL SLOWLY DIMINISH SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-475-031545-
/O.CON.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1133 PM PST FRI DEC 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. 

* WINDS...WINDS OF 25 TO 35 KT ARE EXPECTED INTO SATURDAY. GUSTS 
  AS HIGH AS 45 KT ARE POSSIBLE TONIGHT. 

* WAVES...WIND WAVES WILL BE THE DOMINANT WAVE GROUP INTO 
  SATURDAY WITH HEIGHTS OF UP TO 13 TO 15 FT...ALTHOUGH SEAS 
  WILL CONTINUE TO BE MIXED WITH A NW SWELL OF 5 TO 7 FT AT 15 
  SECONDS. THE NW SWELL IS EXPECTED TO SLOWLY BUILD TO 7 TO 9 FT 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
052 
WHUS76 KEKA 031050
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PST SAT DEC 3 2011

PZZ470-475-031900-
/O.CON.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 AM PST SAT DEC 3 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...WINDS OF 25 TO 35 KT ARE EXPECTED TODAY. THESE WILL
  SLOWLY DIMINISH THIS AFTERNOON AND TONIGHT. 

* WAVES...WIND WAVES AND FRESH SWELL WILL BE THE DOMINANT WAVE
  GROUP TODAY. WIND WAVES ARE EXPECTED TO BE AROUND 8 TO 10 FT
  WITH A FRESH SWELL OF 6 TO 8 FT AT 9 SECONDS. A SECONDARY NW
  SWELL IS ALSO EXPECTED TO BE AROUND 7 FT AT 13 SECONDS. THESE
  COMBINE TO AROUND 15 TO 17 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-031900-
/O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
250 AM PST SAT DEC 3 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. 

* WINDS...NORTH WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25
  KT THROUGH THE DAY TODAY. WINDS WILL BEGIN TO SLOWLY DIMINISH
  TONIGHT. 

* WAVES...WIND WAVES AND FRESH SWELL WILL BE THE DOMINANT WAVE
  GROUP TODAY. WIND WAVES ARE EXPECTED TO BE AROUND 4 TO 6 FT WITH
  A FRESH SWELL OF 7 TO 9 FT AT 8 SECONDS. A SECONDARY NW SWELL IS
  ALSO EXPECTED TO BE AROUND 7 FT AT 13 SECONDS. THESE COMBINE TO
  AROUND 11 TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-031900-
/O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
250 AM PST SAT DEC 3 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. 

* WINDS...NORTH WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25
  KT THROUGH THE DAY TODAY. WINDS WILL BEGIN TO SLOWLY DIMINISH
  TONIGHT. 

* WAVES...WIND WAVES AND FRESH SWELL WILL BE THE DOMINANT WAVE
  GROUP TODAY. WIND WAVES ARE EXPECTED TO BE AROUND 4 TO 6 FT WITH
  A FRESH SWELL OF 7 TO 9 FT AT 8 SECONDS. A SECONDARY NW SWELL IS
  ALSO EXPECTED TO BE AROUND 7 FT AT 13 SECONDS. THESE COMBINE
  TO AROUND 11 TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
862 
WHUS76 KEKA 031720
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
920 AM PST SAT DEC 3 2011

PZZ470-475-032300-
/O.CON.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
920 AM PST SAT DEC 3 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...N WINDS OF 20 TO 30 KT ARE EXPECTED TODAY WITH FREQUENT
  GUSTS TO 35 KT. THESE WILL SLOWLY DIMINISH THIS AFTERNOON AND
  TONIGHT.

* WAVES...WIND WAVES WILL BE 7 TO 9 FT WITH A FRESH SWELL OF 6 TO
  9 FT AT 9 SECONDS. A SECONDARY NW SWELL WILL BE AROUND 6 FT AT
  13 SECONDS. THESE WILL PRODUCE COMBINED SEAS OF 15 TO 17 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-032300-
/O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
920 AM PST SAT DEC 3 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...N WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25 KT
  THROUGH THE DAY TODAY. WINDS WILL BEGIN TO SLOWLY DIMINISH
  TONIGHT.

* WAVES...WIND WAVES WILL BE 3 TO 5 FT WITH A FRESH SWELL OF 7 TO
  9 FT AT 8 SECONDS. A SECONDARY NW SWELL WILL BE AROUND 6 FT AT
  13 SECONDS. THESE WILL PRODUCE COMBINED SEAS OF 11 TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-032300-
/O.CON.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
920 AM PST SAT DEC 3 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...N WINDS OF 10 TO 20 KT ARE EXPECTED. GUSTS TO 25 KT WILL
  OCCUR MAINLY AROUND CAPE MENDOCINO. WINDS WILL BEGIN TO SLOWLY
  DIMINISH TONIGHT.

* WAVES...WIND WAVES WILL BE 3 TO 5 FT WITH A FRESH SWELL OF 7 TO
  9 FT AT 8 SECONDS. A SECONDARY NW SWELL IS ALSO EXPECTED TO BE
  AROUND 6 FT AT 13 SECONDS. THESE WILL PRODUCE COMBINED SEAS OF 11
  TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
813 
WHUS76 KEKA 032305
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
305 PM PST SAT DEC 3 2011

PZZ470-040715-
/O.EXP.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/
/O.EXB.KEKA.SC.Y.0099.111203T2305Z-111205T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
305 PM PST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY...
...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY. THE GALE
WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

* WINDS...N WINDS OF 20 TO 30 KT ARE EXPECTED THROUGH SUNDAY
  NIGHT. OCCASIONAL GUSTS UP TO 35 KT ARE EXPECTED THROUGH
  SUNDAY. WINDS WILL SLOWLY DIMINISH SUNDAY NIGHT.

* WAVES...COMBINED SEAS OF 10 TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-040715-
/O.EXP.KEKA.GL.W.0037.000000T0000Z-111203T2300Z/
/O.EXB.KEKA.SC.Y.0099.111203T2305Z-111205T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
305 PM PST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY...
...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY. THE GALE
WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

* WINDS...N WINDS OF 20 TO 30 KT ARE EXPECTED. OCCASIONAL GUSTS UP
  TO 35 KT ARE EXPECTED. WINDS WILL BEGIN TO SLOWLY DIMINISH
  SUN NIGHT.

* WAVES...COMBINED SEAS OF 10 TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-040715-
/O.EXP.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111205T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
305 PM PST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS
AFTERNOON...

THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS
AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM
PST SUNDAY. 

* WINDS...N WINDS OF 10 TO 20 KT ARE EXPECTED WITH GUSTS TO 25 
  KT THROUGH THE DAY SUNDAY. WINDS WILL BEGIN TO SLOWLY DIMINISH 
  LATE SUNDAY. 

* WAVES...WIND WAVES OF 3 TO 5 FT WITH NW SWELL OF 6 TO 8 FT AT 13
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-040015-
/O.EXP.KEKA.SE.W.0015.000000T0000Z-111203T2300Z/
/O.EXP.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
305 PM PST SAT DEC 3 2011

...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PST THIS
AFTERNOON. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS
AFTERNOON. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 2, 11:15 PM PST, 18 minutes earlier.

Area forecast discussion, Dec 2, 11:15 PM PST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA...UPDATED
1115 PM PST FRI DEC 2 2011

.SYNOPSIS...DRY AND MOSTLY CLEAR WEATHER WILL PREVAIL THROUGH THE
WEEKEND AS A RIDGE REMAINS OFFSHORE.

&&

.UPDATED...DID A QUICK UPDATE TO THE FORECAST, MAINLY FOR THE
REDWOOD COAST, TO ADD AREAS OF FROST THROUGH THE VALLEYS WHERE TEMPS
WILL BE 36F OR BELOW. WINDS HAVE DIMINISHED HERE IN EUREKA THIS
EVENING AND TEMPS ARE ALREADY DOWN TO 38F HERE AT THE OFFICE. FROST
WILL FORM IN THE VALLEYS ACROSS THE AREA OVERNIGHT WHERE THE WIND
EASES. DID NOT INCLUDE MENDOCINO COUNTY WITH THIS DUE TO WINDS TEMPS
REMAINING UP ALONG THE COAST AND SOME WINDS ARE STILL SHOWING IN OBS
THROUGH THE INTERIOR. EVEN THOUGH DID NOT PUT FROST IN THE VALLEYS
THERE, THERE IS STILL A CHANCE OF IT HAPPENING. 54

.DISCUSSION...ANOTHER NICE DAY ACROSS THE REGION AFTER A COOL
AND FROSTY MORNING. NORTHEAST WINDS WILL RAMP UP SLIGHTLY TONIGHT
BUT DOES NOT LOOK TO BE AS STRONG AS THE LAST OFFSHORE FLOW EVENT
WHERE WINDS GUSTED TO 60 MPH AT THE MENDOCINO PASS RAWS. ONCE AGAIN
A MIX BAG OF TEMPERATURES ARE EXPECTED TONIGHT WITH 40S TO LOWER 50S
WHERE WINDS STAY UP AND UPPER 20S TO MID 30S WHERE WINDS GO CALM.

NOT MUCH CHANGE IN THE NEAR TERM FORECAST AS AN OFFSHORE FLOW
PERSISTS THROUGH THE WEEKEND. THE NORTH COAST SHOULD EXPERIENCE
A MINI-WARM UP ON SATURDAY AS A THERMAL TROUGH SHIFTS OFFSHORE AND
NORTH WINDS AT THE COAST DIMINISHES. THE OFFSHORE FLOW WILL LIKELY
DECREASE SLIGHTLY ON SUNDAY THROUGH MONDAY.

LONGER RANGE FORECAST MODELS WERE IN FAIRLY GOOD AGREEMENT NEXT
WEEK WITH THE RIDGE ALOFT BUILDING INTO THE PAC...WHILE A POORLY
DEFINED CLOSED LOW FORMS OFFSHORE THE CENTRAL CAL COAST. THIS REX
BLOCKY-RIDGE PATTERN OVER THE FORECAST AREA SHOULD RESULT IN LIGHTER
WINDS AND VIRTUALLY NIL CHANCES OF RAIN. THUS KEPT THE FORECAST
DRY. THE COAST MAY SEE SOME LOW CLOUD AND FOG AROUND MID WEEK.

&&

.AVIATION...VFR CONDITIONS EXPECTED WITH GUSTY WINDS AT KCEC AND
KACV THRU EVENING. /SEC

&&

.MARINE...GALES CONTINUE IN THE OUTER WATERS WITH OCCASIONAL GALE
FORCE GUSTS IN THE NEAR SHORE WATERS. TWEAKED WIND SPEEDS UP A BIT
IN THE SHORT TERM...BUT FORECAST REMAINS GENERALLY UNCHANGED INTO
THE EXTENDED PERIOD. GALE FORCE GUSTS MAY CONTINUE A BIT LONGER THAN
PREVIOUSLY FORECAST...BUT THESE SHOULD BE INFREQUENT. WINDS AND WIND
WAVES WILL BE ON A DOWNWARD TREND INTO EARLY NEXT WEEK...AND SWELL
WILL EVENTUALLY FOLLOW SUIT. DID TWEAK SOME WIND SPEEDS DOWN FURTHER
TOWARD THE END OF THE FORECAST PERIOD. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY UNTIL 3
PM PST SATURDAY PZZ450. GALE WARNING UNTIL 3 PM PST SATURDAY
PZZ470-475. SMALL CRAFT ADVISORY UNTIL 3 PM PST SATURDAY PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Dec 2, 5:38 AM PST, 17 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
538 AM PST FRI DEC 2 2011

CAZ001>004-076-031345-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
538 AM PST FRI DEC 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.